MAUDE Adverse Event Report: C. R. BARD, INC. BARD® NASOGASTRIC SUMP TUBE; TUBE, NASOGASTRIC

C. R. BARD, INC. BARD® NASOGASTRIC SUMP TUBE; TUBE, NASOGASTRIC
Model Number 0042100
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Vomiting (2144)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Peds patient who the staff called the doctor about because of continued bleeding and vomiting.The peds patient had an bard nasogastric sump tube.An x-ray was completed, the doctor noted that the bard nasogastric sump tube was coiled in the esophagus.When the peds staff removed the bard nasogastric sump tube, it looked like there was a defect at the bottom at one of the holes.

Brand Name
BARD® NASOGASTRIC SUMP TUBE
Common Device Name
TUBE, NASOGASTRIC
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key14117759
Report Number14117759
Device Sequence Number14060302
Product Code BSS
UDI-Device Identifier00801741052231
UDI-Public(01)00801741052231
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/07/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0042100
Device Catalogue Number0042100
Device Lot NumberNGEY2713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/07/2022